FAKE AND ADULTERATED DRUGS – CAUSES AND EFFECTS

 

FAKE AND ADULTERATED DRUGS – CAUSES AND EFFECTS

By: Theophilus Izobofolo


FAKE AND ADULTERATED DRUGS – CAUSES AND EFFECTS

There has been several reported cases of adverse side effect of Septrin tablets (Sulphamethoxazole) in Nigeria, but the case of Amina is shocking and painful. It was reported that the young woman consumed a dose of Septrin tablet, and within the hour, started experiencing strange and strong internal body heat. All attempts to get a quick remedy at the start of the effects and pains failed. In less than 3 hours the beautiful damsel became a burnt offering. Amina a young promising woman is left with a shadowed beauty and half-baked organs. She is currently struggling to survive, all because of greed and ignorance (fake and adulterated drugs – causes and effect)

Undisputed reasoning – there could be other possible sides to the ongoing reported cases of some Septrin tablet that may have been the cause of Amina’s case;

(1) Fake drugs: it is possible the drug she consumed was adulterated. If this is the case? For heaven’s sakes, why should we hate ourselves this much? what sought of fulfillment can we testify or leave as legacies for our children? Please perpetrators stop the production of fake drugs, the result is murder not success. If the economy situation is your excuse for this wicked act, you don’t have an excuse…your actions are factored by your choice, you could have chosen other multiple positive options. If the law is late, nemesis will always catch up with you some day. REPENT.

(2) Expired drugs: The case of selling expired drugs in Nigeria still boils down to greed, get rich quick syndromes and lack of love. The National Drug Law Enforcement Agency (NDLEA) must be commended for eradicating this act of inhumanity to man. If we still report one or two cases with the presence and wonderful work of this Agency; Nigeria would have been a dumping grand and a cemetery by now. Please those who still practice this act should decease from it, or better still visit a therapist for cross medical examination, because no sane human will practice such act and still live happily, and if you are a pharmacist or chemist, don’t sell your conscience because of money, dispose the fake drugs and practice with a pure heart – God is watching. Because fake and adulterated drugs – causes and effects start and end with you.

(3) Wrong self-medication: Some of us who still believes in self-medication should stop…it is stupidity to be ignorant or shameful for what is gainful; don’t hide under culture or poverty, ask questions and associate, you have one life to live. Please make sure to visit your Doctor and conduct a test before treatment. For the less privileged; visit the General Hospitals and Public Health Centers with little or no charges, to avoid FAKE AND ADULTERATED DRUGS – CAUSES AND EFFECTS.

Folks! Kindly preach this message and support Amina in prayers and with finance. Please contact the numbers on the photo above. 

Leave a Reply